RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2016, Volume 7, Issue 3, Pages 47–60 (Mi mvk195)  

This article is cited in 5 scientific papers (total in 5 papers)

Diffusion properties of XSLP-ciphers

F. M. Malysheva, D. I. Trifonovb

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Technical committee for standardization (TC26), Moscow

Abstract: We obtain an exact lower estimate for the number of local permutations in XSLP-cipher with an arbitrary number of rounds. The sum of linear probabilistic relations of these permutations forms the linear probabilistic relation connecting the bits of the plain text and that of the cipher text. In the considered ciphers the matrices $L$ of linear transformations are block-diagonal with maximally diffusive blocks and permutations $P$ are uniformly diffusive.

Key words: linear cryptanalysis, encryption transformation, XSL-ciphers, SP-networks, XSLP-scheme, XSPL-scheme.

DOI: https://doi.org/10.4213/mvk195

Full text: PDF file (434 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.719.2+519.142.1
Received 20.IV.2015

Citation: F. M. Malyshev, D. I. Trifonov, “Diffusion properties of XSLP-ciphers”, Mat. Vopr. Kriptogr., 7:3 (2016), 47–60

Citation in format AMSBIB
\Bibitem{MalTri16}
\by F.~M.~Malyshev, D.~I.~Trifonov
\paper Diffusion properties of XSLP-ciphers
\jour Mat. Vopr. Kriptogr.
\yr 2016
\vol 7
\issue 3
\pages 47--60
\mathnet{http://mi.mathnet.ru/mvk195}
\crossref{https://doi.org/10.4213/mvk195}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588373}
\elib{http://elibrary.ru/item.asp?id=28931394}


Linking options:
  • http://mi.mathnet.ru/eng/mvk195
  • https://doi.org/10.4213/mvk195
  • http://mi.mathnet.ru/eng/mvk/v7/i3/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Fedchenko, “Pokazateli rasseivaniya lineinoi sredy AES-podobnykh algoritmov shifrovaniya”, Matem. vopr. kriptogr., 8:3 (2017), 109–126  mathnet  crossref  mathscinet  elib
    2. A. V. Erokhin, F. M. Malyshev, A. E. Trishin, “Mnogomernyi lineinyi metod i pokazateli rasseivaniya lineinoi sredy shifrpreobrazovanii”, Matem. vopr. kriptogr., 8:4 (2017), 29–62  mathnet  crossref  mathscinet  elib
    3. A. V. Anashkin, “Polnoe opisanie odnogo klassa MDS-matrits nad konechnym polem kharakteristiki 2”, Matem. vopr. kriptogr., 8:4 (2017), 5–28  mathnet  crossref  mathscinet  elib
    4. V. A. Fedchenko, “Minimalnye soglasovannye sistemy lokalnykh veroyatnostnykh sootnoshenii v AES-podobnykh algoritmakh shifrovaniya”, Matem. vopr. kriptogr., 9:3 (2018), 127–142  mathnet  crossref  elib
    5. F. M. Malyshev, “Veroyatnostnye kharakteristiki raznostnykh i lineinykh sootnoshenii dlya neodnorodnoi lineinoi sredy”, Matem. vopr. kriptogr., 10:1 (2019), 41–72  mathnet  crossref
  • Математические вопросы криптографии
    Number of views:
    This page:276
    Full text:110
    References:14
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019